# SDR BAQA093231

- Difficulty date: January 17, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N365S
- Make and model: Aerosp SA365N
- Aircraft serial: 6036
- Aircraft time: 5,764 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 7170 · Engine Drains
- Part: Drain Valve
- Part number: 0174078030
- Part serial: C719B
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 298 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE SMOKES ON SHUT DOWN. REPLACED WITH SERVICABLE UNIT.  02/24/2004
